# SDR CA061212005

- Difficulty date: December 10, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Aircraft time: 23,752 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 65WE002241
- Part serial: A0156
- Condition: Failed
- Location: Hydraulic
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) (5) MINUTES AFTER AN ENGINE FAILURE OF THE RT ENGINE (SDR 20061212001) THE HYDRAULIC LIGHT CAME ON EVEN THOUGH THE LT ENGINE WAS OPERATING NORMALLY. THE CREW ATTEMPTED TO EXTEND THE LANDING GEAR NORMALLY BUT IT WOULD NOT LOCK. THE GEAR WAS THEN SUCCESSFULLY HAND PUMPED DOWN.  A FAILURE OF THE LT ENGINE DRIVEN HYDRAULIC PUMP IS SUSPECTED TO BE THE CAUSE OF NOT BEING ABLE TO EXTEND THE LANDING GEAR NORMALLY.  THE HYDRAULIC PUMP WILL BE REMOVED AND SENT OUT FOR A TEARDOWN. (TC NR 20061212005)
